MAUDE Adverse Event Report: MEDTRONIC IRELAND INTEGRITY RX; STENT, CORONARY

MEDTRONIC IRELAND INTEGRITY RX; STENT, CORONARY
Model Number INT30009UX
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During a procedure a integrity rx coronary bare metal stent was used to treat a lesion.The device was inspected with no issues.Negative prep was not performed.The lesion was pre dilated.The device did not pass through a previously deployed stent.Resistance was not encountered.Excessive force was not used during delivery.It is reported that the post op nurse discovered that the device had expired while reviewing the stent card.The device expired on the 11 april 2019 and was used in the patient on the (b)(6) 2019.The patient is alive with no injury.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
There was no patient injury or medical/surgical intervention as a result of the event.If information is provided in the future, a supplemental report will be issued.

Brand Name
INTEGRITY RX
Common Device Name
STENT, CORONARY
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8669619
Report Number9612164-2019-02157
Device Sequence Number2494945
Product Code MAF
UDI-Device Identifier00613994798473
UDI-Public00613994798473
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
P030009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/11/2019
Device Model NumberINT30009UX
Device Catalogue NumberINT30009UX
Device Lot Number0008580056
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/01/2019
Supplement Date Received by Manufacturer06/20/2019
07/31/2019
Initial Report FDA Received Date06/05/2019
Supplement Report FDA Received Date07/15/2019
08/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age66 YR